MathSciNet Relay Station
MathSciNet bibliographic data
MR2125736 57R17 (53D35 57R55 57R57)
Park, Jongil Simply connected symplectic 4-manifolds with $b\sp +\sb 2=1$ and $c\sp 2\sb 1=2$. Invent. Math. 159 (2005), no. 3, 657–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement